Aa
Aa
A
A
A
Close
318890 tn?1297965320

41 days clean wow

Juast filled in my tracker & i have been 41 days clean of herion ( not including 2 day YEY you might all think ( & so do i ) BUT why the hell do i not feel any better in myself. All i want 2 do is sleep, i'm depressed. I must tell you though that even though i have been heroin free for 41 days i'm still on methadone & tappering from vallium. I'm down on the vallium alot more than i thought i would be by now so thats all good. As for the methadone i o that it's going to be a hard hard road to travel with that drug so 1 thing @ a time,
But still even with all that going on you'd still think i'd be looking better, feeling better & have more energy. I do have a high stress job & that gets me down ALOT i work nights 2 so it really takes it's toll on my body, Then i have 2 kids 2 look after so ambey i'm just expecting things to fast. I just wish i looked better & had more energy :( what vitemins can i take for my skin, energy ect ???? Or should i take a multi vit ?? i no i should be goingto the gym. i love the gym once i go it's like a drug 4 me i cannot get enough, But i'm lucky if i can stay awake long enough to go on the p.c never mind the gym. Any advuce would be good guys, your the best people i no to give it xxx
Peace out Nat xx
Best Answer
271792 tn?1334979657
Hi Nat,

It has been a while since we chatted. I am glad to hear that you are off of Heroin, really glad.I know it took a lot for you to get here and I am happy for you. You are on your way to getting your life back.

Have you spoke with your doctor about your wanting to sleep? It could be from the Methadone or the Valium, or the combination. Maybe the doses need to be adjusted. Those are some heavy duty drugs you are taking and it is possible it is causing this. Also, I would discuss depression with him/her and see if your other symptoms add up to that. It could be a whole host of things. I think only a doctor is going to be able to diagnose what is really going on.

I am not the vitamin type but hang around as other members come on and they can recommend what worked for them.

Stick around!

2 Responses
Sort by: Helpful Oldest Newest
495284 tn?1333894042
COMMUNITY LEADER
Congratts on being off H!!  

I agree with IBK, i would go and see your doctor about adjusting your meds.  Once you get that done you should feel better and will be able to hit that gym!!         sara
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.